# SDR USAA2014072800044

- Difficulty date: July 19, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 EXFOLIATION CORROSION AT SEVERAL LOCATIONS ON R2 DOOR SILL BETWEEN FRAME 66 TO 68, Z-500 & BETWEEN Y1162 TO Y1589.  REPLACED R2 DOOR SILL IAW SRM 51-72-11 & 51-42-11.
